# SDR CALA2014071191437

- Difficulty date: July 7, 2014
- Submitted: July 11, 2014
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Aircraft time: 74,878 hours, 13,321 cycles
- Engine: Pwa PW4077
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Pin
- Condition: Not Seated
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER REPLACEMENT OF LT NR 1 WINDSHIELD & COMPLETING COA 209881, WINDOW HEAT WIRING INSTALLATION, MAT TEST FOR LT WINDOW HEAT FAILED WITH LATCHED MX MSG 30-24011.  RESEATED PINS J15 & J13 IAW WD30-41-11.  MSG CLEARED MAT TEST PASSED.
